# SDR 2001F00402

- Difficulty date: August 30, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Part number: 5052453421
- Condition: Worn
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9389 - MIA/FLL - DURING FLIGHT, ELEVATOR TRIM WHEEL POSITION INDEX MARKER DOES NOT CORRESPOND TO TRIM SETTINGS.  REMOVED AND REPLACED ELEVATOR TRIM DIAL INDICATOR ASSEMBLY AND INDEXED.  OPERATIONAL CHECK NORMAL.  (M)
